Close
Results 1 to 14 of 14
  1. #1
    Phen Newbie Vixgrl's Avatar
    Join Date
    Dec 2005
    Location
    La Junta, Colorado
    Posts
    10
    Photos
    View albums

    Question

    Hi all, my name is Vicki and I just started on Phen on 12/14/05. Since then, I've been having the most outrageous headaches every day about the same time (early evening). I've tried taking Ibuprofen, and even ate some hard candies because my blood sugar was low. I'm wondering if anyone else is having headaches everyday and what you guys can suggest to alleviate them. I'm almost useless for about 3 hours in the evening because I feel so bad. Thanks a lot for any advise and I look forward to reaching my goal with you guys.

    Vicki

    Height: 5'2"
    SW: 212 - 12/14/05
    CW: 191 - 2/15/06

    GW: 165 - (first goal - 5/1/06)
    LTGW: 135 (by 10/1/06)

  2. Advertising
    advertising
     

  3. #2
    Bronze Phenster
    Join Date
    Jan 2006
    Posts
    28
    Photos
    View albums

    Post

    i have it to im also new to fen around 3.oo pm i get it right on the top of my head its awfull
    147 pounds 17 pounds to loose
    [IMG] [/img]

  4. #3
    Phen Newbie
    Join Date
    Dec 2005
    Location
    Grand Blanc
    Posts
    3
    Photos
    View albums

    Post

    Hello,
    I'm also new, I started Phen Dec 31, 05 and I too have been experiencing the worst headache. My Motrin 800s have helped, but they still occur daily.

    Let me know if you find a solution.

    Thanks,
    Dee
    Healthy 06

  5. #4
    Phen Newbie
    Join Date
    Dec 2005
    Location
    Grand Blanc
    Posts
    3
    Photos
    View albums

    Post

    Hello,
    I'm also new, I started Phen Dec 31, 05 and I too have been experiencing the worst headache. My Motrin 800s have helped, but they still occur daily.

    Let me know if you find a solution.

    Thanks,
    Dee
    Healthy 06

  6. #5
    Silver Phenster honeybrown_43's Avatar
    Join Date
    Sep 2005
    Location
    New Jersey
    Posts
    112
    Photos
    View albums

    Post

    Are you guys still experience headaches? It's just a small side effect when first starting Phen. Most people have them. I know I did and they were the worst. These headaches will go away though. Just stick too it and carry around something for the headaches. I use to carry around a large bottle of Tylenol. I don't have to do that anymore.





    SW - 259 10/24/05 (Started Phen!)
    CW - 244 11/24/05
    CW - 247 11/27/05 Thanksgiving killed me :-(
    CW - 240 12/24/05
    CW - 247 01/03/06 Holidays O The Holidays. Thank Gawd They Are Over!!
    CW - 241 01/09/06 :-)
    CW - 238 01/16/06
    CW - 238 01/23/06 Did not loose one freakin lb. So pissed at myself.
    CW - 236 01/30/06
    CW - 233 02/06/06
    CW - 237 02/14/06 Yeah I'm slackin
    CW - 237 04/03/06 I'm back and not on PHEN!!
    CW - 235 05/02/06 Yeah I'm slow rollin.
    CW - 232 05/08/06
    CW - 230 05/15/86



    Took this picture on 1/15/06. I'm on the right of course.


  7. #6
    Phen Newbie Vixgrl's Avatar
    Join Date
    Dec 2005
    Location
    La Junta, Colorado
    Posts
    10
    Photos
    View albums

    Post

    My headaches have gone away for the most part also. I started Phen in December and I'm just now getting to where I don't have a headache EVERY evening. I was out of my medication for about a week and I noticed when I started up again, the headaches came back. Hang in there, yours will probably go away after a while too! I was wondering if any of you have felt like your hair is thinner and if your scalp ever feels kinda tingly and sore. Not sure if this is caused by the Phen or something else. BTW - Great job on your weight loss honeybrown! Keep up the good work!

    Vicki

    Height: 5'2"
    SW: 212 - 12/14/05
    CW: 191 - 2/15/06

    GW: 165 - (first goal - 5/1/06)
    LTGW: 135 (by 10/1/06)

  8. #7
    Bronze Phenster Redgrl's Avatar
    Join Date
    Jan 2006
    Location
    California
    Posts
    28
    Photos
    View albums

    Post

    I have only been taking phen for about 2 weeks but when first starting, I did experience horrible headaches almost like a migrain. The headaches went away somewhere arount the 4th day

    Good Luck Everyone, and dont give up
    "God loves everyone
    but probably prefers fruits of the spirit over religious nuts!!"




  9. #8
    Silver Phenster CoolWhip's Avatar
    Join Date
    Oct 2005
    Location
    Hattiesburg Mississippi
    Posts
    168
    Photos
    View albums

    Post

    Iam so glad to know they go away - I keep having a severe pain in my right temple.. I take Aleve and it goes away.Thank you for the information.





    SW 200 1/21/06
    CW 190 1/31/06 Yeah 10lbs BABYYY!
    GW 150

  10. #9
    Silver Phenster nynavae's Avatar
    Join Date
    Dec 2005
    Location
    Nashville, TN
    Posts
    483
    Photos
    View albums

    Post

    There is a regular here on the site forum who has talked about phen giving her a headache, even a dull one after much use, that Bontril never did. Bontril is another drug for appetite control, and it works slightly different than phen. If the headaches are really bad and not aleviated with aspirin or something, maybe you could try the bontril? I hear the side effects are less with it, and it is just as effective (not the time-released version, the regular).
    Ht - 5'9"
    272 (12/16), 264 (12/23),262 (1/06), 258 (1/13) 4 weeks,
    257 (1/20) off phen cycle, 251 (2/03) back on phen, 249 (2/10), 248 (2/17), 247 (2/24),246 (3/03) on phendimetrazine, 246 (3/10) Plateau , 244 (3/24), 240 (3/31), 237 (4/7), 236 (4/20), 232 (5/5), 228 (5/19), 227 (6/9), 221 (6/30)
    GW - 190

    Visit my PhenBlog


  11. #10
    Bronze Phenster cat79's Avatar
    Join Date
    Jan 2006
    Location
    NC
    Posts
    30
    Photos
    View albums

    Post

    I took Phen a few years ago and I got headaches too. But when I took it then I would drink diet drinks. This time I have been on it for a couple of weeks I have not had the first headache. The difference is I don't drink sodas just water water water. I really think that is the key.
    5'6"
    SW: 240 2006
    Lowest weight 186
    Current: 222 2/11/08



  12. #11
    Bronze Phenster
    Join Date
    Feb 2006
    Location
    Newport News, VA
    Posts
    12
    Photos
    View albums

    Post

    God I've got the worst headakes...behind my eyes, and on my temples...can someone cut my head off...LIKE NOW...

  13. #12
    Phen Newbie
    Join Date
    Apr 2006
    Location
    USA
    Posts
    1
    Photos
    View albums

    Post

    I've experienced the headaches too and found that my blood pressure was elevated. It usually took a few hours sometimes a full day for the headache to go away. Now when if and when I do get a headache I skip a day between taking the pills. That usually eliminates them for me.
    "This above all: to thine own self be true"

  14. #13
    Phen Newbie
    Join Date
    Apr 2008
    Posts
    3
    Photos
    View albums

    Default

    I just started taking Phen yesterday with a supplements diet. All was good until 7pm when I developed a terrible headache and nausea. I had the headache all night. I took 2 Motrin this morning and I'm starting to feel better, but I'm afraid to take the phen pill again.

  15. #14
    Bronze Phenster lancastermomma's Avatar
    Join Date
    May 2008
    Location
    The Buckeye State
    Posts
    43
    Photos
    View albums

    Default

    Hey SuzySuzy,, did anyone ever respond to you? I am new to phen to and was experiencing the same thing the first day,, but a fellow phenster told me to chug the water,as much as I could get in me,, and *poof** headache gone.. I think mine also might have been caffiene withdraw too. Because of the insomnia (which has been awful!), I stopped drinking any pop or coffee and my body is not happy about this at all.I can just picture all my brain cells up there in my head walking around in circles with little strike signs yelling "give me my java", LOL. Hope your head feels better!
    Lancaster Momma
    SW-211.5 on 5/12/2008
    CW-202 on 5/29/2008
    CW-199 on 6/6/08 Onederland!!!
    CW-194 on 6/17/2008

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •